# SDR YENA20141219281

- Difficulty date: December 19, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 51,354 hours, 19,243 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.  DURING LANDING FLIGHT CONTROL FLAPS LOCKED, SLATS AT 2 FLAPS LESS THAN 1 ON ECAM.  UNLOCKED FLAP WING TIP BRAKE AND OPERATED FLAPS SEVERAL TIMES WITH NO FAULTS.  PERFORMED INSPECTION OF FLAPS AND DRIVE UNITS, NO DEFECTS FOUND IAW TSM 37-51-00-810-818.  ACCOMPLISHED TSI ON LT FLAP INTERCONNECTING STRUT CHECKED AND FOUND OUT OF RIG.  RIGGED STRUT IAW AMM 27-51-44.  INSPECTION OF ALL FLAP DRIVE SYSTEMS FOUND IN CORRECT POSITION.  ALL TORQUE TUBES FOUND OK AND NO ADJUSTMENTS REQUIRED.  FLAPS SYSTEM CHECKS OK IAW AMM 27-54-00.
